Posted 5/12/2013 2:18 PM (GMT -6)
Hi. Welcome back but I'm sorry you're having problems. First I'm concerned about the blood sugar not being controlled. Dramatic weight loss sometimes happens in type 1s who don't have insulin, which does result in ketoacidosis. This means the body is actually eating itself up because there is no insulin - and of course the result is huge weight loss, fat first and then muscle, damage to internal organs following this.
I don't know what's happening with you but your blood sugar needs to be controlled, your meds adjusted. You might have become a type 1 or you might be in transition from 2 to 1 - meaning you need insulin but you may also need other diabetes meds. For example, you might also be insulin resistant. Even though you are on insulin therapy, your cells might not be using it or can't use it. In that case you'd need something else besides the insulin, like metformin, but only lab tests and careful watch can determine this.
From what you're saying about glucose spilling into the urine and your sugar isn't controlled, then your meds absolutely have to be re-evaluated.
You can help yourself in the meantime (before you see the doctor again - and you need to see him asap) by eliminating carbs to help bring down the blood sugar.
Also, you know that physical pain and any kind of stress can cause high blood sugar as well as certain other types of medication for other reasons, so maybe this is adding to the mix.
I wish I could help more.